# SDR DALA2017051704033

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 77,008 hours, 35,044 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER PYLON PANEL 431AT LEADING EDGE AREA CHAFED ON SKIN.  REMOVED DAMAGE FROM PANEL AND FOUND TO BE  OUT OF LIMITS IAW SRM 54- 51-01 FIG. 101.  REMOVED THE PANEL, FABRICATED A NEW PANEL AND INSTALLED IAW DWG 311N3510 & SRM 51-40-02.
